# SDR ASAA9564

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 65737625
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - FLT 145 - ON ARRIVAL, THE CREW REPORTED THE NLG FAILED TO EXTEND WHEN LANDING GEAR HANDLE WAS PLACED TO DOWN.  PERFORMED  MANUAL EXTENSION AND LANDED WITHOUT INCIDENT.  CLEANED AND INSPECTED NLG, NO DEFECTS NOTED.  PERFORMED EXTENSION AND RETRACTION TEST, NO DISCREPANCIES NOTED.  (W)
